Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 222, NWS Wilmington, OH

July 26, 20124 counties in Kentucky

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 26, 2012, 7:56 PM EDT for 4 counties in Kentucky. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2012, 7:56 PM EDT (23:56 UTC)
Expired
Jul 26, 2012, 8:45 PM EDT
In force
49 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Carroll County, KY, Gallatin County, KY, Grant County, KY, Owen County, KY

The radar

The Louisville radar (KLVX), 114 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 7:58 PM EDTTSTM WND DMGWorthville, KYTREES DOWN
Jul 26, 8:15 PM EDTTSTM WND DMGN Glencoe, KYNUMEROUS TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 26, 1:16 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.9 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1791 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 262 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1791 J/kg
Mixed-layer CIN
-143 J/kg
Mixed-layer LCL
1055 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
262 m²/s²
0-3 km storm-relative helicity
287 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

664 
WUUS51 KILN 262356
SVRILN
KYC041-077-081-187-270045-
/O.NEW.KILN.SV.W.0222.120726T2356Z-120727T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
756 PM EDT THU JUL 26 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CARROLL COUNTY IN NORTHERN KENTUCKY...
  GALLATIN COUNTY IN NORTHERN KENTUCKY...
  WESTERN GRANT COUNTY IN NORTHERN KENTUCKY...
  NORTHERN OWEN COUNTY IN NORTHERN KENTUCKY...

* UNTIL 845 PM EDT.

* AT 754 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
  WORTHVILLE...MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
  CARROLL...GALLATIN...NORTHERN OWEN AND WESTERN GRANT COUNTIES...
  INCLUDING SQUIRESVILLE...WHEATLEY...CARSON...SANDERS...NEW
  LIBERTY...SPARTA...BROMLEY AND LONG RIDGE.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-71 BETWEEN MILE MARKERS 43 AND 70...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
THURSDAY EVENING FOR SOUTHEAST INDIANA AND NORTHEASTERN KENTUCKY AND
SOUTHWEST OHIO.

&&

LAT...LON 3852 8503 3856 8501 3857 8504 3856 8507
      3859 8509 3859 8513 3866 8516 3878 8484
      3878 8482 3882 8473 3877 8468 3859 8457
      3850 8503
TIME...MOT...LOC 2356Z 253DEG 32KT 3861 8501

$$
4 follow-up statements
046 
WWUS51 KILN 270011
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
811 PM EDT THU JUL 26 2012

KYC041-077-081-187-270045-
/O.CON.KILN.SV.W.0222.000000T0000Z-120727T0045Z/
OWEN KY-CARROLL KY-GALLATIN KY-GRANT KY-
811 PM EDT THU JUL 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR WESTERN GRANT...SOUTHERN GALLATIN...CARROLL AND NORTHERN OWEN
COUNTIES...

AT 807 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
SANDERS...MOVING EAST AT 35 MPH.

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF CARROLL...NORTHERN
OWEN...SOUTHERN GALLATIN AND WESTERN GRANT COUNTIES...INCLUDING
BROMLEY...LONG RIDGE...GLENCOE...EAGLE HILL...NEEDMORE...NAPOLEON...
HOLBROOK...TWIN BRIDGES...ELLISTON...RYLE...STEWARTSVILLE AND MUNK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3852 8503 3856 8501 3857 8504 3856 8507
      3859 8509 3859 8513 3866 8516 3878 8484
      3878 8482 3882 8473 3877 8468 3859 8457
      3850 8503
TIME...MOT...LOC 0011Z 252DEG 30KT 3866 8488

$$
889 
WWUS51 KILN 270020
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
820 PM EDT THU JUL 26 2012

KYC041-270030-
/O.CAN.KILN.SV.W.0222.000000T0000Z-120727T0045Z/
CARROLL KY-
820 PM EDT THU JUL 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR CARROLL COUNTY HAS BEEN
CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3865 8494 3866 8494 3868 8496 3872 8499
      3878 8484 3878 8482 3882 8473 3877 8468
      3859 8457 3854 8486
TIME...MOT...LOC 0020Z 252DEG 30KT 3868 8479

$$

KYC077-081-187-270045-
/O.CON.KILN.SV.W.0222.000000T0000Z-120727T0045Z/
OWEN KY-GALLATIN KY-GRANT KY-
820 PM EDT THU JUL 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR WESTERN GRANT...SOUTHERN GALLATIN AND NORTHERN OWEN COUNTIES...

AT 815 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
BROMLEY...MOVING EAST AT 35 MPH.

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN OWEN...SOUTHERN
GALLATIN AND WESTERN GRANT COUNTIES...INCLUDING NAPOLEON...
HOLBROOK...TWIN BRIDGES...ELLISTON...RYLE...STEWARTSVILLE AND MUNK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3865 8494 3866 8494 3868 8496 3872 8499
      3878 8484 3878 8482 3882 8473 3877 8468
      3859 8457 3854 8486
TIME...MOT...LOC 0020Z 252DEG 30KT 3868 8479

$$
692 
WWUS51 KILN 270034
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
834 PM EDT THU JUL 26 2012

KYC187-270044-
/O.CAN.KILN.SV.W.0222.000000T0000Z-120727T0045Z/
OWEN KY-
834 PM EDT THU JUL 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN OWEN COUNTY HAS BEEN
CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3861 8477 3865 8478 3872 8479 3871 8480
      3871 8481 3878 8484 3878 8482 3882 8473
      3877 8468 3865 8461
TIME...MOT...LOC 0034Z 252DEG 30KT 3872 8465

$$

KYC077-081-270045-
/O.CON.KILN.SV.W.0222.000000T0000Z-120727T0045Z/
GALLATIN KY-GRANT KY-
834 PM EDT THU JUL 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR NORTHWESTERN GRANT AND EASTERN GALLATIN COUNTIES...

AT 832 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
ELLISTON...MOVING EAST AT 35 MPH.

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN GALLATIN AND
NORTHWESTERN GRANT COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3861 8477 3865 8478 3872 8479 3871 8480
      3871 8481 3878 8484 3878 8482 3882 8473
      3877 8468 3865 8461
TIME...MOT...LOC 0034Z 252DEG 30KT 3872 8465

$$
206 
WWUS51 KILN 270042
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
842 PM EDT THU JUL 26 2012

KYC077-081-270052-
/O.EXP.KILN.SV.W.0222.000000T0000Z-120727T0045Z/
GALLATIN KY-GRANT KY-
842 PM EDT THU JUL 26 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GRANT AND EASTERN
GALLATIN COUNTIES WILL EXPIRE AT 845 PM EDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.

HEAVY RAIN IS STILL POSSIBLE WITH THIS STORM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3861 8477 3865 8478 3872 8479 3871 8480
      3871 8481 3878 8484 3878 8482 3882 8473
      3877 8468 3865 8461
TIME...MOT...LOC 0042Z 252DEG 30KT 3874 8457

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 7:43 PM EDT, 13 minutes earlier.

Area forecast discussion, Jul 26, 7:43 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
743 PM EDT THU JUL 26 2012

.SYNOPSIS...
A COLD FRONT WILL CROSS SOUTHEAST THROUGH THE OHIO VALLEY THIS
EVENING. A TRAILING LOW PRESSURE SYSTEM WILL CROSS OUR AREA ON
FRIDAY...BRINGING ADDITIONAL SHOWERS AND THUNDERSTORMS TO THE
REGION. BEHIND THIS LOW...HIGH PRESSURE WILL THEN BRING MORE
SEASONABLE TEMPERATURES AND DRIER CONDITIONS FOR THE WEEKEND.

&&

.NEAR TERM /UNTIL MIDNIGHT TONIGHT/...
HAVE DROPPED THE HEAT HEADLINES FROM THE FORECAST THIS AFTERNOON.
EVEN WITH THE FEW SPOTS SUCH AS LEWIS AND SCIOTO COUNTIES THAT
HAVE NOT GOTTEN THE RAIN YET...READINGS WILL NOT REACH AS HIGH AS
PREVIOUSLY FORECAST WITH INCOMING RAIN EXPECTED.

WHILE THE SEVERE THREAT IS DIMINISHED SIGNIFICANTLY BEHIND THIS
INITIAL LINE OF SEVERE THUNDERSTORMS...CANNOT IN GOOD FAITH REMOVE
THE WATCH BEHIND THE LINE OF CONVECTION. ATMOSPHERE HAS A CHANCE
TO RECHARGE AND WHILE WINDS ARE NOT EXPECTED TO BE AS
STRONG...LARGE HAIL REMAINS A POSSIBILITY WITH STORMS THAT EXHIBIT
STRONG VERTICAL EXTENT. WILL RE-EVALUATE THIS IN ANOTHER HOUR OR
SO TO SEE IF IT IS REASONABLE TO TONE DOWN THE SEVERE WORDING FOR
THIS EVENING.

&&

.SHORT TERM /MIDNIGHT TONIGHT THROUGH FRIDAY NIGHT/...
DID NOT MAKE SWEEPING CHANGES TO THE TEMPERATURE FORECAST FOR THE
NEXT 3 PERIODS BUT DID LOWER HIGHS A BIT IN THE NORTHWEST ON
FRIDAY.

LOWERED POPS TONIGHT BY A BUNCH IN THE 6-12Z TIME FRAME AND EXPECT
THINGS TO RAMP UP QUICKLY TOMORROW MORNING AS THE PROXIMITY OF THE
LOW INTERACTS WITH A RECEPTIVE ATMOSPHERE WITH THE INTRODUCTION OF
DAYTIME HEATING. FEEL THAT THE 3-6Z TIME FRAME THIS EVENING IS A
LITTLE OVERDONE WITH THE CONTINUED HIGHER CHANCES OF RAIN BUT WILL
WAIT UNTIL THE FIRST ROUND OF SEVERE WEATHER CROSSES BEFORE I AM
COMFORTABLE ENOUGH TO SOUND THE ALL CLEAR...PARTICULARLY IN THE
NORTHWEST.

DECREASED THE CHANCE FOR RAIN SIGNIFICANTLY TOMORROW NIGHT ACROSS
THE BOARD AS DRIER AIR WILL FILTER IN BEHIND THE LOW.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
FOR SATURDAY THROUGH MONDAY...MODELS AND ENSEMBLES AT LEAST AGREE
ON THE UPPER LEVEL PATTERN...WITH REGION SITUATED ON EASTERN SIDE
OF PLAINS/ROCKIES RIDGE. FOR SATURDAY...THE COLD FRONT WILL BE TO
OUR EAST...WITH A SFC LOW EXITING NEW ENGLAND. SOME OF THE MODELS
ARE INDICATING A SECONDARY SFC REFLECTION DEVELOPING AS A
SHORTWAVE TROUGH DIVES THROUGH THE GREAT LAKES. COMBINED WITH WEAK
INSTBY...THIS COULD SPARK A FEW SHOWERS/STORMS OVER THE UPPER OHIO
VALLEY. SO HAVE MAINTAINED THE 20 POPS OVER OUR EASTERN TIER OR
TWO OF COUNTIES DURING THE AFTERNOON. OTHERWISE SFC HIGH PRESSURE
WILL BE BUILDING IN FROM THE WEST WITH COOLER AND DRIER AIR
ADVECTING INTO THE CWA. SUNDAY HAS THE HIGHEST FORECAST CONFIDENCE
AS SFC HIGH PRESSURE BUILDS DIRECTLY OVER THE CWA. TEMPERATURES
WILL BE NEAR OR SLIGHTLY BELOW SEASONABLE VALUES WITH FAIRLY LOW
HUMIDITY.

THE GFS TAKES A MORE SLIGHTLY MORE AMPLIFIED TURN BEGINNING
MONDAY...WITH PROJECTIONS OF A DEEPENING EAST COAST LONGWAVE TROUGH.
HOWEVER MODELS REMAIN IN CLOSE ENOUGH AGREEMENT TO TAKE AN ENSEMBLE
APPROACH WITH THE FORECAST. THERE IS CONTINUED AGREEMENT THAT
TUESDAY WILL HAVE THE HIGHEST PCPN CHANCES...AS A SFC BOUNDARY/UPPER
WAVE SAGS DOWN INTO THE AREA. SOME ACTIVITY MAY REACH THE NORTHWEST
BY MONDAY AFTERNOON...AND LINGER INTO WEDNESDAY DEPENDING ON THE
TIMING OF THE DISTURBANCES IN THE NORTHWEST FLOW. AT THIS
TIME...WEAK HIGH PRESSURE IS ANTICIPATED FOR THURSDAY. TEMPERATURES
WILL RISE SLIGHTLY BEGINNING MONDAY...BUT SHOULD NOT VARY
SIGNIFICANTLY FROM AVERAGE THROUGH THE WEEK WITH THE HEAT DOME
REMAINING WELL TO OUR WEST.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
ADDITIONAL THUNDERSTORMS THIS EVENING WILL PRIMARILY BE A CONCERN
FOR THE CINCINNATI TAF SITES. IFR CONDITIONS AND STRONG WIND GUSTS
WILL REMAIN POSSIBLE FOR THE NEXT FEW HOURS.

A LULL IN ACTIVITY IS EXPECTED DURING THE OVERNIGHT HOURS...WITH
SKIES BECOMING MORE CLEAR AND WINDS SETTLING BACK INTO A
SOUTHWESTERLY FLOW. IT IS UNCERTAIN IF THERE WILL BE ENOUGH
CLEARING OR LIGHTENING OF WINDS TO ALLOW FOR FOG TO
FORM...ALTHOUGH THE MOISTURE IN THE LOW LEVELS MIGHT BE ABLE TO
SUPPORT IT. DUE TO THE UNCERTAINTY...THE TAFS WILL BE MAINTAINED
IN A VFR STATE OVERNIGHT.

A COLD FRONT WILL MOVE THROUGH THE REGION TOMORROW...LEADING TO
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. THIS WILL BE MOST
LIKELY DURING THE MIDDLE OF THE AFTERNOON.

OUTLOOK...THUNDERSTORMS ARE POSSIBLE THROUGH FRIDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...FRANKS
NEAR TERM...FRANKS/HICKMAN
SHORT TERM...FRANKS
LONG TERM...SNYDER
AVIATION...HATZOS
Hazardous weather outlook, Jul 26, 6:28 PM EDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
628 PM EDT THU JUL 26 2012

INZ073>075-080-KYZ089>100-OHZ063>065-071>074-077>082-088-272230-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
FAYETTE OH-PICKAWAY-FAIRFIELD-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
628 PM EDT THU JUL 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

STRONG THUNDERSTORMS WITH DAMAGING WIND AND LARGE HAIL WILL REMAIN
POSSIBLE THIS EVENING...EVEN BEHIND THE ROUND OF SEVERE STORMS
THAT OCCURRED EARLIER THIS AFTERNOON. THIS THREAT WILL DIMINISH
SIGNIFICANTLY ONCE THE SUN SETS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SHOWERS AND THUNDERSTORMS WILL DEVELOP FRIDAY AFTERNOON. SOME OF
THE STRONGER STORMS COULD BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>062-070-272230-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-BUTLER-
628 PM EDT THU JUL 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SHOWERS AND THUNDERSTORMS WILL DEVELOP FRIDAY AFTERNOON. SOME OF
THE STRONGER STORMS COULD BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 26, 7:17 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
717 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     TSTM WND DMG     5 N LOGAN               39.61N 82.40W
07/26/2012                   HOCKING            OH   LAW ENFORCEMENT

            LARGE TREE DOWN ON POWER LINES ALONG MONNETT ROAD.

&&

JDR
Special weather statement, Jul 26, 7:35 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
735 PM EDT THU JUL 26 2012

INZ073>075-080-KYZ089-270000-
SWITZERLAND IN-OHIO IN-DEARBORN IN-RIPLEY IN-CARROLL KY-
735 PM EDT THU JUL 26 2012

...A STRONG THUNDERSTORM WILL AFFECT CARROLL...SOUTHERN RIPLEY...
EXTREME SOUTHWESTERN DEARBORN...OHIO AND SWITZERLAND COUNTIES THROUGH
800 PM EDT...

AT 728 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
NORTHWEST OF LOCUST...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...VEVAY.

ALSO...BRAYTOWN...MOOREFIELD...REXVILLE...MOUNT STERLING...
AVONBURG...JACKSONVILLE...CROSS PLAINS AND BENHAM ARE NEAR THE PATH
OF THIS STRONG THUNDERSTORM.

LAT...LON 3900 8544 3897 8488 3860 8520 3863 8524
      3873 8534 3874 8534 3875 8530 3874 8526
      3870 8521 3891 8521 3891 8544 3893 8545
Local storm report, Jul 26, 7:45 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
745 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     3 SSW ELM GROVE         39.01N 83.18W
07/26/2012                   PIKE               OH   LAW ENFORCEMENT

            TREES DOWN NEAR ROUTE 772

0530 PM     TSTM WND DMG     1 N WAVERLY             39.14N 82.98W
07/26/2012                   PIKE               OH   LAW ENFORCEMENT

            TREES DOWN ALONG PRUSSIA ROAD

&&

JDR
Special weather statement, Jul 26, 7:45 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
745 PM EDT THU JUL 26 2012

OHZ082-270015-
PIKE OH-
745 PM EDT THU JUL 26 2012

...A STRONG THUNDERSTORM WILL AFFECT PIKE COUNTY THROUGH 815 PM
EDT...

AT 741 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BUCHANAN...MOVING EAST AT 40 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WAVERLY AND PIKETON.

ALSO...PIKE COUNTY AIRPORT...OMEGA...GIVENS...LINN...STOCKDALE AND
BEAVER ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3897 8280 3895 8280 3895 8286 3904 8322
      3919 8314 3918 8299 3915 8278
Local storm report, Jul 26, 7:47 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
747 PM EDT THU JUL 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     TSTM WND DMG     3 N SABINA              39.53N 83.63W
07/26/2012                   CLINTON            OH   LAW ENFORCEMENT

            ONE TREE DOWNED

&&

MYRONP
Special weather statement, Jul 26, 7:53 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
753 PM EDT THU JUL 26 2012

KYZ089-090-094-095-270045-
OWEN KY-CARROLL KY-GALLATIN KY-GRANT KY-
753 PM EDT THU JUL 26 2012

...A STRONG THUNDERSTORM WILL AFFECT WESTERN GRANT...SOUTHWESTERN
GALLATIN...CARROLL AND NORTHERN OWEN COUNTIES THROUGH 845 PM EDT...

AT 750 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
WORTHVILLE...MOVING EAST AT 35 MPH.

WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...OWENTON.

ALSO...EAGLE STATION...GRATZ...WHEATLEY...SQUIRESVILLE...CARSON...
SANDERS...NEW LIBERTY AND SPARTA ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3847 8496 3849 8500 3852 8499 3850 8501
      3851 8503 3856 8501 3856 8507 3859 8509
      3858 8516 3864 8517 3879 8467 3878 8465
      3850 8456 3845 8496

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 3:23 PM EDTSevere Thunderstorm WarningILNCampbell52 min
Jul 26, 3:40 PM EDTSpecial Weather StatementILNCampbell, Kenton35 min
Jul 26, 3:42 PM EDTSevere Thunderstorm WarningILNBoone, Campbell, Kenton48 min
Jul 26, 4:21 PM EDTSpecial Weather StatementILNOwen24 min
Jul 26, 4:54 PM EDTSevere Thunderstorm WarningILNBracken, Lewis, Mason66 min
Jul 26, 5:56 PM EDTSevere Thunderstorm WarningILNLewis, Mason64 min
Jul 26, 7:27 PM EDTSevere Thunderstorm WarningILNBoone, Campbell, Kenton45 min
Jul 26, 7:53 PM EDTSpecial Weather StatementILNGrant, Owen52 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.